MathSciNet Relay Station
MathSciNet bibliographic data
MR2102661 (2005i:20053) 20F10 (03D15 68Q25)
Kapovich, Ilya; Miasnikov, Alexei; Schupp, Paul; Shpilrain, Vladimir Average-case complexity and decision problems in group theory. Adv. Math. 190 (2005), no. 2, 343–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement